# SDR ASAA2023091045069

- Difficulty date: September 10, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 1,541 hours, 485 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Flow Sensor
- Part number: 51090306002
- Condition: Malfunctioned
- Location: Left Ecs Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON. GROUNDED - YES. (RESOLVED ON W/O: 1968520 TASKCARD: N/R-00001 ) REPLACED LH PACK FLOW SENSOR IN REF TO AMM 21-61-24. REQUIRES OPS CHECK. M. HERMON 45528PERFORMED AIR CONDITIONING IBIT FLOW SENSOR TEST, TEST PASSED IN REF TO AMM 21-00-00. THIS CLEARS MEL 21-51-04. PLACARDS REMOVED AND SEAMC TODD NOTIFIED. FAULT CLEARED.
